ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop is changed to online event to prevention of the spread of coronavirus infection. ***





Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Vice Chair Hidekazu Murata (Kyoto Univ.), Hajime Saito (TV Tokyo)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Satoshi Izumida (NTV), Mikihiro Ouchi (Panasonic), Mayuko Miyano (Toshiba Infrastracture Systems & Solutions)
Secretary Hiroyuki Hamazumi (TOKYO KOSEN), Guan Chai Eu (Nagasaki Univ.), Makoto Takizawa (ytv)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA) [schedule] [select]

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Fri, Jan 21, 2022 10:55 - 17:30
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT.

Fri, Jan 21 AM 
10:55 - 11:00
  10:55-11:00 Opening Address ( 5 min. )
Fri, Jan 21 AM 
11:00 - 12:00
(1) 11:00-11:20 Measurement of Capacitance and Resistance of PDLC Used in QR Code Optical Modulators Koichi Uchiyama, Tomonobu Tuchiya, Yuto Kasuya, Mikio Maeda (Kogakuin Univ.)
(2) 11:20-11:40 Experimental Study on Phase Noise Improvement of 2nd-Harmonic Feedback Oscillator Using Active Ring Resonator Reou Kikuchi, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(3) 11:40-12:00 Experimental Study on Array Spacing for Large-Scale Rectenna Arrays Using Yagi-Uda Antennas Shota Egashira, Eisuke NIshiyama, Ichihiko Toyoda (Saga Univ.)
  12:00-13:00 Break ( 60 min. )
Fri, Jan 21 PM 
13:00 - 14:00
(4) 13:00-13:20 Direction of Arrival Estimation with A Single Element by Using Meta-Surface Reflector Hibiki Shiiba, Ryuji Kuse, Takeshi Fukusako (Kumamoto Univ)
(5) 13:20-13:40 Single-Feed Waveguide Antenna and Branched Probe Generating Orbital Angular Momentum Haruki Ohira, Takeshi Fukusako, Ryuji Kuse (Kumamoto Univ.)
(6) 13:40-14:00 Experimental Study on Antenna for Radio-wave-type Endoscope Shinya Kamito, Takafumi Fujimoto, Guan Chai Eu, Syunsuke Yonemitsu, Toshiyuki Tanaka (Nagasaki Univ.)
  14:00-14:10 Break ( 10 min. )
Fri, Jan 21 PM 
14:10 - 15:30
(7) 14:10-14:30 Design of Dual-Beam Dual Circularly Polarized Microstrip Antenna Employing Slot-Coupling Directional Coupler Integrated Feeding Circuit Daiki Iwamoto, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(8) 14:30-14:50 Study on antenna system for diffraction free beam in millimeter wave band Mitsuki Goto, Takafumi Fujimoto, Guan Chai-Eu (Nagasaki Univ.)
(9) 14:50-15:10 Bandwidth Improvement of Planar Magic-T Consisting of Microstrip Lines and Coplanar Stripline Hiroki Nakahara, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(10) 15:10-15:30 Fabrication of FSS by using an inkjet circuit printer Mitsuru Taniguchi, Ryu Yamaguchi, Tsuyoshi Matsuoka, Masato Ogata (Kyushu Sangyo Univ.)
  15:30-15:40 Break ( 10 min. )
Fri, Jan 21 PM 
15:40 - 16:30
(11) 15:40-16:05 A Study on Received Signal Quality Index for an Advanced ISDB-T Yuki Hirabayashi, Shingo Asakura, Kohei Kambara, Masahiro Okano, Kyoichi Saito (NHK)
(12) 16:05-16:30 A Study on multipath margin for the link budget of advanced ISDB-T Akihiko Sato, Kohei Kambara, Masahiro Okano, Kyoichi Saito (NHK)
  16:30-17:10 Break ( 40 min. )
Fri, Jan 21 PM 
17:10 - 17:25
  17:10-17:25 ( 15 min. )
Fri, Jan 21 PM 
17:25 - 17:30
  17:25-17:30 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  
IEEE-AP-S-FUKUOKA IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2022-01-19 14:50:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to KYUSHU Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /   [Return to IEEE-AP-S-FUKUOKA Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan